# SDR ABXA20231012203

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 88,591 hours, 30,476 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 45T25238
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Part time: 88,591 hours, 30,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT CIIRRENT C 18 CHECK AT AIRBORNE (TAMPA), A GENERAL VISUAL INSPECTION OF THE CENTER WING REAR SPAR BULKHEAD WEB (111 TI 003-14) IDENTIFIED EXTENSIVE CORROSION AT THE RH SIDE FITTING ( L 45T2523-8) SEE FIGURE I. AFTER SIDE FITTING REMOVAL PER REA 65147, LIGHT PITTING CORROSION WAS FOUND ON THE FWD FACE OF THE SIDE FITTING(MATING SURFACE COMMON TO REAR SPAR WEB). THIS REA PROVIDES REPAIR INSTRUCTIONS FOR THE RH SIDE FITTING. THIS REA IS ASSOCIATED TO REA 65 I 46UACKING/SHORING) & 6514 ?(REMOVALS/EVALUATION). SEE REA 65148 FOR REPAIR OF THE REAR SPAR WEB. BOEING WAS CONTACTED PER BMN PEF-ABX-23-0 I 06 ANS! PERMANENT REPAIR INSTRUCTIONS WERE PROVIDED. AC WAS REPAIRED IAW     ABX-REA-5353-65150-00
